advertisement
Question
Posted by: SB | 2012-04-17

Miteron vs Menstrual cycle

Good day
I have been taking 30mg miteron for 2-3 months. Can taking this medication confuse my menstrual cycle?
I am so far about 17 days late

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi SB

Mirtazapine (Adco-Mirteron's active ingredient) may indeed cause change in the menstrual cycle, although it is classified as a "RARE" side-effect. However, in your case (17+ days) I'd suggest consulting a doctor.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012-04-18

Hi SB

Mirtazapine (Adco-Mirteron's active ingredient) may indeed cause change in the menstrual cycle, although it is classified as a "RARE" side-effect. However, in your case (17+ days) I'd suggest consulting a doctor.

All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement